# SDR 2001F00159

- Difficulty date: May 1, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PASSENGER CABIN BS 727 PLUS 9 AT STRINGER NR 1.  THE DAMAGED AREA WAS REPAIRED IAW SRM 53-10-3 FIGURE 3.  (M)
